# SDR XMXR202010220001

- Difficulty date: October 22, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N346AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500386
- Aircraft time: 2,679 hours, 1,767 cycles
- Engine: Pwc PW535E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 3811256000
- Part serial: T0136
- Condition: Cracked
- Location: Zone 400
- Part time: 1,073 hours, 738 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL SUPPORT STRUT.
